CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Characteristic polynomial patterns in difference sets of matrices

Michael Björklund (Institutionen för matematiska vetenskaper, matematik) ; A. Fish
Bulletin of the London Mathematical Society (0024-6093). Vol. 48 (2016), 2, p. 300-308.
[Artikel, refereegranskad vetenskaplig]

We show that for every subset E of positive density in the set of integer square-matrices with zero traces, there exists an integer k >= 1 such that the set of characteristic polynomials of matrices in E - E contains the set of all characteristic polynomials of integer matrices with zero traces and entries divisible by k. Our theorem is derived from results by Benoist-Quint on measure rigidity for actions on homogeneous spaces.

Denna post skapades 2016-06-01. Senast ändrad 2016-06-22.
CPL Pubid: 237198


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaper, matematik (2005-2016)



Chalmers infrastruktur